| Model Number |
2351-0030 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
Event or Problem Description
When using the guide wire handle to insert the 3.2 x 1000 guide wire into the im canal of the femur, the doctor was using the mallet to insert the guide wire.When impacting the guide wire the pivot post that holds the handle together broke.All pieces were recovered, and there were no complications with the case.
Event or Problem Description
When using the guide wire handle to insert the 3.2 x 1000 guide wire into the im canal of the femur, the doctor was using the mallet to insert the guide wire.When impacting the guide wire the pivot post that holds the handle together broke.All pieces were recovered and there were no complications with the case.
Additional Manufacturer Narrative
Correction: refer to h6 device code.The reported event was confirmed.Visual inspection revealed 2 connecting pins had come off.The drill holes, as the counterparts of missing pins, showed traces of intended press-fit.Thus, a dimensional inspection could not be performed safely.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labelling did not indicate any abnormalities.Based on investigation an exact root cause could not be determined.